Deakin University
Browse
mamedov-statisticalcluster-2001.pdf (76.08 kB)

Statistical cluster points and turnpike theorem in nonconvex problems

Download (76.08 kB)
journal contribution
posted on 2001-04-15, 00:00 authored by M A Mamedov, S Pehlivan
In this paper we develop the method suggested by S. Pehlivan and M. A. Mamedov ("Statistical Cluster Points and Turnpike," submitted), where it was proved that under some conditions optimal paths have the same unique stationary limit point-stationary cluster point. This notion was introduced by J. A. Fridy (1993, Proc. Amer. Math. Soc.118, 1187-1192) and it turns out to be a very useful and interesting tool in turnpike theory. The purpose of this paper is to avoid the convexity conditions. Here the turnpike theorem is proved under conditions that are quite different from those of Pehlivan and Mamedov and may be satisfied for the mappings with nonconvex images and for nonconcave functions in the definition of functionals.

History

Journal

Journal of mathematical analysis and applications

Volume

256

Issue

2

Pagination

686 - 693

Publisher

Elsevier

Location

Amsterdam, The Netherlands

ISSN

0022-247X

Language

eng

Publication classification

C1.1 Refereed article in a scholarly journal

Copyright notice

2001, Academic Press

Usage metrics

    Research Publications

    Categories

    No categories selected

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC